RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 676–689 (Mi zvmmf5885)  

A finite-difference method for the solution of the Cauchy problem for a first order quasilinear equation

N. N. Kuznetsov

Moscow

Full text: PDF file (987 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 114–127

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 35A35; Secondary 35F20, 65M12
Received: 14.11.1975

Citation: N. N. Kuznetsov, “A finite-difference method for the solution of the Cauchy problem for a first order quasilinear equation”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 676–689; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 114–127

Citation in format AMSBIB
\Bibitem{Kuz77}
\by N.~N.~Kuznetsov
\paper A finite-difference method for the solution of the Cauchy problem for a first order quasilinear equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 676--689
\mathnet{http://mi.mathnet.ru/zvmmf5885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0494983}
\zmath{https://zbmath.org/?q=an:0369.35004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 114--127
\crossref{https://doi.org/10.1016/0041-5553(77)90143-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5885
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p676

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:102
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020